# SDR UPS02839453

- Difficulty date: September 10, 2002
- Submitted: September 18, 2002
- Operation: Air carrier
- Aircraft: N755UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46055
- Aircraft time: 67,392 hours, 44,587 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 MAIN CABIN FS 1726-1746 INTERCOSTAL ABOVE L26L IS CRACKED.  INSTALLED NEW INTERCOSTAL CLIPS IAW DC8 SRM 51-1-20D.
